# SDR UPS00834556

- Difficulty date: December 8, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A PIREP-FUEL LEAKING FROM RH WING ***SUPPLEMENTAL MRR***     FOUND GAMA COUPLING LEAKING RT INBD WING REPAIRED COUPLING
